# SDR SIMA20140827002

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 26,264 hours, 22,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT MAIN DOOR IS HARD TO OPEN.  CLEANED & LUBRICATED MAIN DOOR ROLLERS IAW AMM 53-21-02.  ALSO PERFORMED PULL TEST OF DOOR HANDLE IAW AMM 52-18-00-820-801-A & DYNAMETER READING IS 43 LBS.  NO FURTHER ACTION REQUIRED.
